# SDR GTIA2025032038808

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 10,076 hours, 4,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THROUGH 5,000' OVERWHELMING ODOR THAT WAS SIMILAR TO ELEMERS GLUE; STRONGER ON PACK 1 BUT NOT ELIMINATED ON PACK 2 -INSPECTED APU COMPARTMENT & APU OIL QTY FOUND NORMAL.INSPECTED ENG AIR INLETS & OIL QTY. FOUND NORMAL. RAN BOTH PACKS, COULD NOT DUPLICATE. REF TSM 05-50-00-810-831-A. A/C OK FOR CONTINUED SERVICE.
